Levofloxacin-associated Achilles tendon rupture and tendinopathy
2003 (English)In: Scandinavian Journal of Infectious Diseases, ISSN 0036-5548, Vol. 35, no 10, 768-770 p.Article in journal (Refereed) Published
Fluoroquinolones have a documented ability to induce Achilles tendinopathy. Hitherto, few published reports have implicated levofloxacin. This article reports 5 cases of Achilles tendon disorders, including 3 complicated by rupture of the tendon, during levofloxacin treatment of patients with chronic obstructive pulmonary disease.
Place, publisher, year, edition, pages
2003. Vol. 35, no 10, 768-770 p.
Achilles Tendon/*injuries, Aged, Aged; 80 and over, Anti-Infective Agents/*adverse effects/therapeutic use, Female, Humans, Male, Middle Aged, Ofloxacin/*adverse effects/therapeutic use, Pulmonary Disease; Chronic Obstructive/*drug therapy, Rupture/chemically induced, Tendon Injuries/chemically induced
Medical and Health Sciences
IdentifiersURN: urn:nbn:se:uu:diva-83398PubMedID: 14606622OAI: oai:DiVA.org:uu-83398DiVA: diva2:111306